# SDR AALA20130626004

- Difficulty date: June 12, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 39,571 hours, 18,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTTOM OF LT HAND CUSP FROM STATIONS 712 - 731.  INSTALLED DOUBLER REPAIR IAW AARD 53-20-00-16.
